# SDR 96ZZZX711

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9608H
- Make and model: Cessna 172M
- Aircraft serial: 17266261
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Lock Plate
- Part number: 73383
- Condition: Missing
- Location: Alternator Mount
- Component: 055521616
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLATION PARTS ARE NOT COMPATIBLE.  CESSNA AIR BOX SUPPORT 0555216-16 ATTACHES TO FORWARD ALTERNATOR BRACKET BOLT. THIS PREVENTS INSTALLATION OF LYCOMING LOCK PLATE 73383.  APPARENTLY, THERE IS NO SB THAT RESOLVES THIS ISSUE.  THIS PROBLEM RELATES TO REPORTS OF ALTERNATOR BRACKET FAILURES AND MAY CONTRIBUTE TO THIS PROBLEM.  TYPICAL FIELD SOLUTION IS TO DRILL BOLTS FOR SAFETY WIRE INSTEAD OF USING LOCK PLATE.  APPLIES TO ALL CESSNA 172 AIRCRAFT, SN 17263459 THROUGH 17267584, F172, SN F17201235 THROUGH F17201514.
